Hokkaido Mathematical Journal

No.3

PECHER Hartmut,
Well-posedness for a modified Zakharov system
Hokkaido Mathematical Journal, 36 (2007) pp.467-506
MIYAMOTO Ikuko,
Two criteria of Wiener type for minimally thin sets and rarefied sets in a cylinder
Hokkaido Mathematical Journal, 36 (2007) pp.507-534
TSUKAMOTO Ichiro,
Asymptotic behavior of positive solutions of $x"=-t^{\alpha \lambda -2}x^{1+\alpha}$ with $\alpha <0$ and $\lambda <-1$ or $\lambda >0$
Hokkaido Mathematical Journal, 36 (2007) pp.535-562
NISHIO Masaharu, SUZUKI Noriaki, YAMADA Masahiro,
Toeplitz operators and Carleson measures on parabolic Bergman spaces
Hokkaido Mathematical Journal, 36 (2007) pp.563-583
LIN Yan, LU Shanzhen,
Boundedness of multilinear singular integral oprators on Hardy and Herz-type spaces
Hokkaido Mathematical Journal, 36 (2007) pp.585-613
AGAOKA Yoshio, KANEDA Eiji,
Rigidity of the canonical isometric imbedding of the Hermitian symmetric space $Sp(n)/U(n)$
Hokkaido Mathematical Journal, 36 (2007) pp.615-640
TSUKADA Kazumi,
Fundamental theorem for totally complex submanifolds
Hokkaido Mathematical Journal, 36 (2007) pp.641-668